| Model Number |
AUX500T15 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Chronic Obstructive Pulmonary Disease (COPD) (2237); Sneezing (2251); Sore Throat (2396); Unspecified Respiratory Problem (4464)
| Date of Event |
07/12/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused the patient to have chest tightness.The patient did receive medical intervention in the form of a nasal spray and an inhaler.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.
Additional Manufacturer Narrative
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused the patient to have chest tightness.Patient stating, she has become unwell with a sore throat, sneezing and runny nose, medical intervention in the form of a nasal spray and an inhaler.No device has been returned.No further evaluation is possible at this time.A final report is being submitted.If new information becomes available that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.Section b1 was corrected for product problem.(both adverse event and product problem was checked in the previous mdr.) section b2 was corrected to blank.(previously, it was other serious or important medical events.) section h1 was changed from serious injury to malfunction.Section h6 codes captured incorrectly in previous report, it has been corrected and updated in this report.